Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 521, NWS Norman, OK

August 25, 2006Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 25, 2006, 5:25 PM CDT for Kay County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2006, 5:25 PM CDT (22:25 UTC)
Expired
Aug 25, 2006, 6:15 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Kay County, OK

The radar

The Vance AFB radar (KVNX), 94 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 5:35 PM CDTTSTM WND DMGKildare, OKSEVERAL POWER POLES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 4:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2006-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2006-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
650 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
2078 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 252225
SVROUN
OKC071-252315-
/O.NEW.KOUN.SV.W.0521.060825T2225Z-060825T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT FRI AUG 25 2006

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KAY COUNTY IN NORTHERN OKLAHOMA

* UNTIL 615 PM CDT

* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARDY TO 6 MILES
  NORTHEAST OF TONKAWA...MOVING EAST AT 25 MPH. HAIL UP TO THE       
  SIZE OF PENNIES AND WINDS OF 65 MPH ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL...CHILOCCO...HARDY...KAW
  CITY...KILDARE...NEWKIRK...NORTHERN KAW LAKE...PECKHAM...PONCA CITY
  AND TONKAWA.

TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND MOVE AWAY FROM
WINDOWS.

LAT...LON 3700 9729 3664 9736 3668 9707 3679 9675
      3698 9673

$$

30
1 follow-up statement
000 
WWUS54 KOUN 252255
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT FRI AUG 25 2006

OKC071-252315-
/O.CON.KOUN.SV.W.0521.000000T0000Z-060825T2315Z/
KAY OK-
555 PM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR KAY COUNTY...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARDY TO 6 MILES 
SOUTHEAST OF BLACKWELL...MOVING NORTHEAST AT 20 MPH. POWER POLES 
WERE REPORTED DOWN IN THE TOWN OF KILDARE.

* LOCATIONS IN THE WARNING INCLUDE PONCA CITY.

WINDS OF 65 MPH ARE LIKELY.

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3700 9729 3664 9736 3668 9707 3679 9675
      3698 9673

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:38 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 25, 2:38 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT FRI AUG 25 2006

.DISCUSSION...RAIN...MORE RAIN...AND COOLER WEATHER WILL BE GOOD
NEWS AS IT ARRIVES THIS WEEKEND. THE CHANGES WILL OCCUR WITH A COLD
FRONT...WHICH WILL REACH NORTHERN OKLAHOMA LATE THIS
EVENING...CENTRAL OKLAHOMA SATURDAY AFTERNOON...AND THE RED RIVER
VICINITY ON SUNDAY.

UNTIL THE FRONT ARRIVES...THE VERY HOT AFTERNOONS AND WARM MORNINGS
HAVE PROMPTED A HEAT ADVISORY FROM INTERSTATE 40 SOUTHWARD. THE
ADVISORY WILL LIKELY BE TRIMMED AWAY FROM THE NORTH AS THE COLD
FRONT MAKES PROGRESS. FIRE WEATHER WILL ALSO BE A CONCERN ON
SATURDAY IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE FORECAST
HUMIDITY AND WINDS BOTH REMAIN MARGINAL FOR RED FLAG CRITERIA IN
TEXAS ZONES...SO WILL LET THE NIGHT SHIFT MAKE THE CALL ON REISSUING
FOR SATURDAY.

THE BIGGER OVERALL STORY WILL BE RELIEF FROM THE HEAT...AND
WIDESPREAD BENEFICIAL RAINFALL. WATER VAPOR IMAGERY SHOWED A STORM
SYSTEM OF SIGNIFICANT STRENGTH FOR THIS TIME OF YEAR...DIGGING
THROUGH THE CENTRAL ROCKIES. INCREASING MID AND UPPER LEVEL FLOW
OVER THE PLAINS WILL LEND BACKGROUND SUPPORT AND ORGANIZATION TO
THUNDERSTORM COMPLEXES FORMING ALONG THE COLD FRONT. THIS TYPE OF
ORGANIZATION IS WHAT HAS BEEN LACKING WITH THE LAST SEVERAL COLD
FRONTS. IN ADDITION...SEVERAL DAYS OF WESTERLY FLOW HAVE CAUSED MID
LEVEL LAPSE RATES TO STEEPEN...WHILE MOIST LOW LEVELS REMAIN IN
PLACE. THIS WILL RESULT IN SUFFICIENT INSTABILITY FOR SEVERE STORMS
TO BECOME A BIT MORE NUMEROUS THAN IN RECENT WEEKS...MAINLY BETWEEN
MID AFTERNOON AND MIDNIGHT...OVER THE NEXT 3 DAYS.

THE FIRST ROUND OF THUNDERSTORMS SHOULD FORM ALONG THE FRONT IN THE
PANHANDLES AND NORTHERN OKLAHOMA THIS EVENING. ALTHOUGH THE SEVERE
THREAT WILL DECREASE AFTER DARK...STORMS SHOULD CONTINUE...AIDED BY
A WELL DEFINED SHORTWAVE TROF MOVING EAST FROM NEW MEXICO...AND A
MOIST LOW LEVEL JET. WITH INDIVIDUAL STORM MOTIONS TO THE
NORTHEAST...AND THE JET PERPENDICULAR TO THE COLD POOL...THE NAM
WIND SHIFT LOOKS REASONABLE...MAKING ONLY SLOW PROGRESS TO THE SOUTH
OVERNIGHT. MODELS SEEM TO HAVE A GOOD HANDLE ON THE UPPER AIR
PATTERN THROUGH SATURDAY...AND SUGGEST DEEP FRONTOGENESIS TO KEEP
OCCASIONAL RAIN GOING TO THE NORTH OF THE FRONT. THE OUTFLOW
BOUNDARY WILL BE ANOTHER FOCUS FOR INITIATION SATURDAY
AFTERNOON...SOMEWHERE IN CENTRAL OKLAHOMA. THIS IS THE TIME PERIOD
IN WHICH STORM MOTIONS APPEAR THE SLOWEST...AND HEAVY RAIN THREAT
APPEARS THE GREATEST...SO HAVE MENTIONED HEAVY RAIN IN THE ZONE
FORECAST.

SUNDAY SHOULD BE EVEN MORE ACTIVE...AS THE MAIN LONGWAVE
TROUGH...AND ITS ASSOCIATED DEEP LAYER LIFTING SWING OUT OF THE
ROCKIES. EXPECT WIDESPREAD ELEVATED THUNDERSTORMS...BECOMING MORE
SURFACE BASED NEAR THE FRONT IN SOUTHERN OKLAHOMA AND WESTERN NORTH
TEXAS. WITH MID AND UPPER FLOW INCREASING...AND BACKED LOW LEVEL
WINDS...AREAS TO THE SOUTH WILL SEE THE BEST CHANCE FOR SEVERE
STORMS...INCLUDING THE POSSIBILITY OF SUPERCELLS PER SPC DAY3
OUTLOOK.

THE TROUGH SHOULD SWEEP THE RAIN CLEAR OF THE AREA BY LATE
MONDAY...SO HAVE REMOVED POPS FOR TUESDAY...BUT NOT BEFORE
WIDESPREAD 1 TO 3 INCH ACCUMULATIONS OCCUR. BEHIND THE STORM...COOL
HIGH PRESSURE LOOKS TO TAKE HIGH TEMPERATURES DOWN INTO THE MIDDLE
80S MONDAY...WITH ONLY A SLOW WARMUP AND DRY WEATHER PERSISTING THE
REST OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78  97  71  91 /  30  60  70  70
HOBART OK         77  97  70  90 /  30  50  60  70
WICHITA FALLS TX  81 105  75  95 /  20  30  30  50
GAGE OK           69  88  66  83 /  70  50  60  60
PONCA CITY OK     71  88  67  86 /  70  60  60  70
DURANT OK         81 102  79  97 /  20  30  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 6 AM CDT SUNDAY FOR OKZ021-OKZ022-OKZ023-
     OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-OKZ030-OKZ031-
     OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ039-
     OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-OKZ046-OKZ047-
     OKZ048-OKZ050-OKZ051-OKZ052.

TX...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083-TXZ084-
     TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

     HEAT ADVISORY UNTIL 6 AM CDT SUNDAY FOR TXZ083-TXZ084-TXZ085-
     TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

&&

BURKE/30
Hazardous weather outlook, Aug 25, 11:50 AM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT FRI AUG 25 2006

OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTHERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTH OF A LINE FROM PERRY TO
FAIRVIEW...TO VICI AND ARNETT.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM
THROUGH 1 AM.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL.
MINOR WIND DAMAGE TO TREES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 5 PM UNTIL
1 AM.

DISCUSSION...
BY LATE AFTERNOON...STRONG HEATING IN ADVANCE OF A COLD FRONT OVER
KANSAS WILL RESULT IN MODERATE INSTABILITY.  THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ACROSS SOUTHERN
KANSAS AND FAR NORTHERN OKLAHOMA NEAR THE FRONT. A FEW OF THESE
STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND 65 MPH WINDS.
THUNDERSTORM COVERAGE MAY INCREASE DURING THE LATE EVENING AND
OVERNIGHT HOURS...BUT THE THREAT OF HIGH WINDS AND HAIL WILL
GRADUALLY DIMINISH AS INSTABILITY DECREASES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY AUG 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
BREEZY CONDITIONS...LOW HUMIDITIES AND HOT TEMPERATURES WILL
CAUSE VERY HIGH TO EXTREME FIRE DANGER FOR PARTS OF THE AREA. A RED
FLAG WARNING IS IN EFFECT FOR WESTERN NORTH TEXAS. A HEAT ADVISORY
IS ALSO IN EFFECT WITH VERY HOT DAYTIME TEMPERATURES AND WARM
NIGHTS. PERSONS WITH OUTDOOR ACTIVITIES SHOULD USE EXTREME CAUTION.
FOR ADDITIONAL INFORMATION REFER TO THE LATEST FIRE WEATHER AND HEAT
ADVISORY PRODUCTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY ACROSS
NORTHERN AND CENTRAL OKLAHOMA AND AGAIN SUNDAY ACROSS CENTRAL AND
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE RISK FOR SEVERE
STORMS WILL BE ASSOCIATED WITH A SLOW MOVING COLD FRONT AND A MID
LEVEL STORM SYSTEM MOVING SLOWLY ACROSS THE CENTRAL AND SOUTHERN
PLAINS. THUNDERSTORM CHANCES CONTINUE THROUGH MONDAY.

OTHER HAZARDOUS WEATHER...
HEAVY... AND POTENTIALLY EXCESSIVE RAINFALL WILL ALSO BE ASSOCIATED
WITH THE STORM SYSTEM. ESPECIALLY ACROSS NORTHERN INTO CENTRAL
OKLAHOMA SATURDAY INTO SATURDAY NIGHT.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.

30

In the hours before

Special weather statement, Aug 25, 4:59 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT FRI AUG 25 2006

OKZ014-021-252230-
ROGER MILLS OK-BECKHAM OK-
459 PM CDT FRI AUG 25 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF ERICK AT 459 PM
CDT...MOVING NORTHEAST AT 15 MPH. OTHER STRONG STORMS WERE LOCATED
IN WHEELER AND COLLINGSWORTH COUNTIES IN THE TEXAS PANHANDLE. THESE
STORMS ARE MOVING NORTHEAST AND WILL LIKELY AFFECT WESTERN PORTIONS
OF ROGER MILLS AND BECKHAM COUNTIES BY 530 PM. SMALL HAIL AND WIND
GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

PEOPLE IN BECKHAM AND ROGER MILLS COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Aug 25, 5:16 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI AUG 25 2006

OKZ007-252230-
GRANT OK-
516 PM CDT FRI AUG 25 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF NASH AT 516 PM
CDT...MOVING NORTHEAST AT 25 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN GRANT COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, Aug 25, 5:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND GST     CHEROKEE                36.75N 98.35W
08/25/2006  E60 MPH          ALFALFA            OK   LAW ENFORCEMENT

0422 PM     TSTM WND GST     6 S CHEROKEE            36.67N 98.35W
08/25/2006  E60 MPH          ALFALFA            OK   LAW ENFORCEMENT

            REPORTED AT THE JUNCTION OF HW 58/8 AND 64.

0422 PM     HAIL             6 S CHEROKEE            36.67N 98.35W
08/25/2006  E0.88 INCH       ALFALFA            OK   LAW ENFORCEMENT

            REPORTED AT JUNCTION OF HW 58/8 AND 64.

0445 PM     TSTM WND DMG     6 SSE CHEROKEE          36.67N 98.31W
08/25/2006                   ALFALFA            OK   LAW ENFORCEMENT

            WELL CONSTRUCTED BARN DESTROYED

&&

TY
Special weather statement, Aug 25, 5:20 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT FRI AUG 25 2006

OKZ008-252245-
KAY OK-
520 PM CDT FRI AUG 25 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES WEST OF HARDY
TO 6 MILES SOUTHEAST OF BLACKWELL AT 520 PM CDT...MOVING NORTHEAST AT
30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN KAY COUNTY...INCLUDING THE CITY OF PONCA CITY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

30
Local storm report, Aug 25, 5:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     NORMAN                  35.22N 97.44W
08/25/2006                   CLEVELAND          OK   PUBLIC

            ONE FOOT DIAMETER TREE SNAPPED. REPORTED AT I-35 AND
            LINDSEY ST.

&&

TY
Local storm report, Aug 25, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     NORMAN                  35.22N 97.44W
08/25/2006                   CLEVELAND          OK   TRAINED SPOTTER

            SEVERAL 4 TO 5 INCH DIAMETER TREE LIMBS DOWNED. REPORTED
            AT SOONER MALL.

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 10:05 AM CDTHeat AdvisoryOUNAtoka, Beckham, Bryan, Caddo, Canadian, Carter and 25 more44 hr
Aug 25, 2:48 PM CDTSevere Thunderstorm WarningOUNAlfalfa42 min
Aug 25, 3:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant49 min
Aug 25, 4:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant49 min
Aug 25, 4:57 PM CDTSevere Thunderstorm WarningOUNAlfalfa48 min
Aug 25, 5:06 PM CDTSevere Thunderstorm WarningOUNCleveland14 min
Aug 25, 5:27 PM CDTSevere Thunderstorm WarningOUNWoods48 min
Aug 25, 5:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
Aug 25, 5:50 PM CDTSevere Thunderstorm WarningOUNSeminole24 min
Aug 25, 6:11 PM CDTSevere Thunderstorm WarningOUNKay49 min
Aug 25, 6:12 PM CDTSevere Thunderstorm WarningOUNWoods48 min
Aug 25, 6:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa49 min
Aug 25, 6:28 PM CDTSevere Thunderstorm WarningOUNGrant47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.